EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
132-32-51 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Insufficient Information (4580)
| Date of Event |
02/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6), 180-65-15 - alteon 6.5mm screw, 15mm.(b)(6), 160-10-12 - pf stem taper plasma h/a sz 12.(b)(6), 170-32-93 - biolox delta femoral head 32mm od, -3.5mm.(b)(6), 180-01-48 - nv crown cup clstr hole 48mm group 1.(b)(6), 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6), 180-65-20 - alteon 6.5mm screw, 20mm.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 63 months after a right total hip replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain, and inability to lift her leg.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear and/or osteolysis as specified in the hhe: implanted with a lateralized liner and combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely cause for the reported prosthesis wear is a combination of the risk factors specified in the hhe.However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided.H6: corrected medical device clinical code.
Additional Manufacturer Narrative
H6: corrected health effect clinical code.